| Catalog Number |
2000-1008 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the inner hexagon of a polaris 5.5 derotation plug was damaged when attempting to tighten it.There was no reported patient impact.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Additional Manufacturer Narrative
Corrections in e1.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description